cloudy tren

Discussion in 'Steroid Forum' started by jorge, Mar 11, 2010.

  1. #1
    jorge

    jorge Junior Member

    why is my tren cloudy?
    It was sitting for a long time... it looked like some of the chemical may have separated from the mixture... but shaking the vial didn't move any of the dark chemical ring around the bottom of the vial. i heated the vial at 275 for 20 mins hoping this would put the chemical back into suspension. After the heating and a couple of shakes of the vial, the chemical residue on the bottom of the vial did dissolve into the oils, but now it's couldy.

    Was this mixture too high, and the tren chemical fell out of suspension? Can I simply add more steril oil; and will the dilluted mixture stay in suspension as opposed to separating (if that's what has happened)?

    I'm almost thinking of starting with a clean slate... but I took one inject already, and i hate to throw this stuff out if it can be salvaged.
     
  2. #2
    Stretch

    Stretch Active Member

    If the mixture was too high, then I would add some EO....

    if you decide you don't wanna risk it just send me some and I'll test it out for ya....[:eek:)]
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.